Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

History of stroke. Have paralysis. Hand tremor, depression, pneumonia. Should Quetiapine dosage be reduced?

My mother is a stroke patient since 2010. She is paralyzed on her left side. Today her specialist is reducing her Quetiapine to 12.5 mg. and introducing Traxodone t0 12.5 mg.because of a tremor in her right (not the paralyzed hand) hand and possibly some depression after a bout of pneumonia in the last month.Is this for the better?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Trazodone and quetiapine are both safe medications, and her health would be better with them.

For paralysis, please continue daily physiotherapy and exercises.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor